Location: Home »Publications

Papers in 2011

Combinatorics
  1. William Y. C. Chen, Sabrina X. M. Pang and Ellen X. Y. Qu  
    Partially 2-colored permutations and the Boros-Moll polynomials  
    Ramanujan J.  
       
  2. William Y. C. Chen, Daniel K. Du and Charles B. Mei  
    Combinatorial telescoping for an identity of Andrews on parity in partitions  
    European J. Combin. 33 (2012) 510-518  
       
  3. William Y. C. Chen, Neil J, Y, Fan and Alina F. Y. Zhao  
    Partitions and partial matchings avoiding neighbor patterns  
    European J. Combin. 33 (2012) 491-504  
       
  4. Nancy S. S. Gu, H. Prodinger  
    On some continued fraction expansions of the Rogers-Ramanujan type  
    Ramanujan J.  
       
  5. William Y. C. Chen, Qinghu Hou and Haitai Jin  
    The Abel-Zeilberger algorithm  
    Electron. J. Combin. 18(2) (2011), #P17  
       
  6. William Y. C. Chen, Oliver X. Q. Gao and Peter L. Guo  
    On Han's hook length formulas for trees  
    Electron. J. Combin. 18 (2011) #P155  
       
  7. William Y. C. Chen, Neil J, Y, Fan and Jeffrey Y. T. Jia  
    Labeled ballot paths and the Springer numbers  
    SIAM J. Discrete Math. 25 (2011) 1530-1546  
       
  8. William Y. C. Chen, Qinghu Hou and Yanping Mu  
    The extended Zeilberger algorithm with parameters  
    J. Symbolic Comput. 47(6) (2012) 643–654  
       
  9. William Y. C. Chen, Andrew Y. Z. Wang and Alina F. Y. Zhao  
    Identities derived from noncrossing partitions of type B  
    Electron. J. Combin. 18 (2011) #P129  
       
  10. William Y. C. Chen, Peter L. Guo  
    Oscillating rim hook tableaux and colored matchings  
    Adv. in Appl. Math. 48 (2012) 393-406  
       
  11. William Y. C. Chen, Cindy C. Y. Gu, Kevin J. Ma and Larry X. W. Wang  
    Higher order log-concavity in Euler's difference table  
    Discrete Math. 311 (20) (2011) 2128-2134  
       
  12. William Y. C. Chen, Lewis H.Liu  
    Permutation tableaux and the dashed permutation pattern 32–1  
    Electron. J. Combin. 18 (2011) #P111  
       
  13. William Y. C. Chen, Cindy C. Y. Gu and Kevin J. Ma  
    Minimal permutations and 2-regular skew tableaux  
    Adv. Appl. Math. 47 (4) (2011) 795-812  
       
  14. William Y. C. Chen, Larry X. W. Wang and Ernest X. W. Xia  
    The interlacing log-concavity of the Boros-Moll polynomials  
    Pacific J. Math. 254(1) (2011) 89-99  
       
  15. Sandy H. L. Chen, Amy M. Fu  
    A 2n-point interpolation formula with its applications to q-identities  
    Discrete Math.  
       
  16. William Y. C. Chen, Bernard L. S. Lin  
    Arithmetic properties of overpartition pairs  
    Acta Arith. 151(3) (2012) 263-277  
       
  17. William Y. C. Chen, Neil J. Y. Fan and Jeffrey Y. T. Jia  
    The generating function for the Dirichlet series Lm(s)  
    Math. Comput. 81(278) (2012) 1005-1023  
       
  18. Q. D. Kang, J. Q. Liu and Larry X. W. Wang  
    Restricted t-wise L-intersecting families on set systems  
    European J. Combin.  
       
Graph Theory
  1. Shengjin Ji, Jing Li  
    An approach to the problem of the maximal energy of bicyclic graphs  
    MATCH Commun. Math. Comput. Chem.  
       
  2. Xingchao Deng, Kainan Xiang and Baoyindureng Wu  
    Polynomial algorithm for sharp upper bound of rainbow connection number of maximal outerplanar graphs  
    Appl. Math. Lett.  
       
  3. Jiuying Dong, Xueliang Li  
    Upper bound involving parameter sigma_2 for the rainbow connection number  
    Acta Math. Appl. Sin.  
       
  4. Shasha Li, Huishu Lian  
    Comment on “A proof for a conjecture on the Randic index of graphs with diameter”  
    Appl. Math. Lett.  
       
  5. Hengzhe Li, Xueliang Li and Sujuan Liu  
    The (strong) rainbow connection numbers of Cayley graphs on Abelian groups  
    Comput. Math. Appl.  
       
  6. Xueliang Li, Yuefang Sun  
    On the strong rainbow connection of a graph  
    Bull. Malays. Math. Sci. Soc.  
       
  7. Jing Li, Xueliang Li  
    On the maximal energy trees with one maximum and one second maximum degree vertex  
    MATCH Commun. Math. Comput. Chem.  
       
  8. Lili Chen, Xueliang Li and Mengmeng Liu  
    Nordhaus-Gaddum-type bounds for the rainbow vertex-connection number of a graph  
    Util. Math.  
       
  9. Shasha Li, Xueliang Li and Yongtang Shi  
    The minimal size of a graph with generalized connectivity kappa_3 = 2  
    Australasian J. Combin.  
       
  10. Xueliang Li, Yuefang Sun  
    Rainbow connection numbers of complementary graphs  
    Util. Math.  
       
  11. Shasha Li, Xueliang Li  
    Note on the hardness of generalized connectivity  
    J. Comb. Optim.  
       
  12. Shasha Li, Wei Li and Xueliang Li  
    The generalized connectivity of complete bipartite graphs  
    Ars Combin.  
       
  13. Lili Chen, Xueliang Li and Yongtang Shi  
    The complexity of determining the rainbow vertex-connection of a graph  
    Theoret. Comput. Sci.  
       
  14. Jing Li, Xueliang Li and Yongtang Shi  
    On the maximal energy tree with two maximum degree vertices  
    Linear Algebra Appl.  
       
  15. Xueliang Li, Yiyang Li  
    The asymptotic behavior of the Estrada index for trees  
    Bull. Malays. Math. Sci. Soc.  
       
  16. Xiaolin Chen, Xueliang Li  
    A solution to a conjecture on two rainbow connection numbers of a graph  
    Ars Combin.  
       
  17. Bofeng Huo, Xueliang Li and Yongtang Shi  
    Complete solution to a conjecture on the maximal energy of unicyclic graphs  
    European J. Combin.  
       
  18. Bofeng Huo, Shengjin Ji, Xueliang Li and Yongtang Shi  
    Solution to a conjecture on the maximal energy of bipartite bicyclic graphs  
    Linear Algebra Appl.  
       
  19. Yuefang Sun, Xueliang Li  
    Upper bounds for the rainbow connection numbers of line graphs  
    Graphs Combin.  
       
Computational Biology
  1. Andrew X. Li, Manja Marz, Jing Qin and Christian Reidys  
    RNA-RNA interaction prediction based on multiple sequence alignments  
    Bioinformatics  
       
Combinatorial Number Theory
  1. .G.J. Chang, S.H. Chen, Y. K. Qu,G.Q. Wang and H.Y. Zhang  
    On the number of subsequences with a given sum in a finite abelian group  
    Electron. J. Combin. 18 (2011) #P133  
       
  2. D. Guo, Y. K. Qu, G.Q. Wang and Q.H. Wang  
    Extremal incomplete sets in finite abelian groups  
    Ars Combin.  
       
  3. Yushuang Fan, Weidong Gao, and Qinghai Zhong  
    On the Erdos-Ginzburg-Ziv constant of finite abelian groups of high rank  
    J. Number Theory  
       
  4. Weidong Gao, A. Geroldinger and Qinghong Wang  
    A quantitative aspect of non-unique factorizations: the Narkiewicz constants  
    Int. J. Number Theory